# SDR MEX2004014

- Difficulty date: January 9, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9
- Aircraft serial: 49188
- Engine: Pwa JT8D*
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator Valve
- Part number: 39613011
- Part serial: 4224
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AC PERFORMED UNSCHEDULED LANDING DUE TO A PRESSURIZATION FAILURE.  CAPT REPORTED, DURING CRUISE AT FL35 WHEN ANTI-ICE WAS TURNED ON CABIN CLIMB INDICATION MOVES ALTERNATIVELY +/- 1000 FT.  PRESSURIZATION CONTROL VALVE WENT TO OPEN W/O CONTROL, HAVING UNCONTROLLABLE RATE OF CABIN CLIMB MORE THAT 25,000 FT AND OXYGEN MASK WERE DEPLOYED,  AT PLATFORM DURING SYS TEST, PRESSURE REGULATORY VALVE WAS FOUND IN OPEN POSITION.  AC CAME BACK AS FERRY FLIGHT AND DURING VERIFICATION OF ANTI-ICE PERFORMANCE, IT WAS OBSERVED NEWLY A PRESSURIZATION FAILURE.  FLOW CONTROL VALVES, AC REGULATORY VALVE AND WING ICE PROTECTION SHUTOFF VALVE WERE REPLACED AND SYS WAS TESTED IN MODE 1 AND 2, ALL CORRECT.
